# SDR AALA980175

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1972
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LAVATORY WASTE BOX PAN.  INSTALLED NEW LAVATORY WASTE PAN PER SRM 51-01-00-5.  (M)
